Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Amicable numbers and the bilinear diophantine equation

Author: Elvin J. Lee
Journal: Math. Comp. 22 (1968), 181-187
MSC: Primary 10.07
MathSciNet review: 0224543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society